Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Concerning the finite model property for propositional calculi

Author: John Anderson
Journal: Proc. Amer. Math. Soc. 19 (1968), 1207-1210
MSC: Primary 02.12
MathSciNet review: 0231697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Harrop, On the existence of finite models and decision procedures for propositional calculi, Proc. Cambridge Philos. Soc. 54 (1958), 1–13. MR 0093482 (20 #6)
  • [2] Ronald Harrop, A relativization procedure for propositional calculi, with an application to a generalized form of Post’s theorem, Proc. London Math. Soc. (3) 14 (1964), 595–617. MR 0169772 (30 #16)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.12

Retrieve articles in all journals with MSC: 02.12

Additional Information

PII: S 0002-9939(1968)0231697-9
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia